# SDR SWIA202266751

- Difficulty date: September 14, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDE INNER FUSELAGE AT FS 605.0 ( STR9L FRAME IS CRACKED AT LOWER AND UPPER RIVET LOCATION OF FRAME).     (C-CHECK RO 11/8/2022)    REPAIRED CRACK TO LH FUSELAGE 605.0 FRAME AT STGR 9L TO BOMBARDIER REO 601R-53-61-5214 REV -A DATED 2016-11-04, FRAME FALSE FLANGE REPAIR. LEAK CHECK GOOD.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337 MAJOR REPAIR
